# SDR CALA2013080590121

- Difficulty date: July 29, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,662 hours, 16,611 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: D2127754300100
- Condition: Split
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION FELT IN FLOORBOARD AT ROW 22, RT BY THE SIDEWALL WHEN PACKS OR RECIRCULATION FANS ARE OPERATING.  REMOVED FLOORBOARD AND FOUND BAD DUCT, SEAM SPLIT.   REPLACED DUCT IAW 21-20-00-410-001A.
